# SDR AOQ2002F00000

- Difficulty date: January 15, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N1940
- Make and model: Lear 60LEAR
- Aircraft serial: 002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 426EN98
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,436 hours, 2,713 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CLIMB, LANDING GEAR FAILED TO RETRACT, TRANSPONDER DID NOT REPORT, CABIN FAILED TO PRESSURIZE.  INSPECTED AND FOUND DEFECTIVE LEFT MAIN GEAR SQUAT SWITCH.  REMOVED LEFT SQUAT SWITCH AND INSTALLED A NEW UNIT IAW LEAR 60 MM.  OPERATIONAL CHECK, GOOD.  UNEVENTFUL PRECAUTIONARY LANDING.
